# SDR TWAA9803819

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54354
- Make and model: Boeing 727231
- Aircraft serial: 21986
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1090-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK MAINTENANCE CHECK, HEAVY CORROSION WAS FOUND ON STRINGER 29R BETWEEN BS 1090 TO BS 1110.  REMOVED AND REPLACED CORRODED ANGLE PER SRM 51-10-1.  (M)
